MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the procedure, the surgeon identified a hole in the gastrostomy tube balloon.The material was stored in primary packaging sealed by the manufacturer before the event was identified.There was no patient harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2316716964 was reviewed and no anomalies related to the reported issue were observed.A sample was not received for the investigation.Because the sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, corrective and preventive action is not deemed necessary.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22423543
Report Number1423537-2025-00276
Device Sequence Number9075491
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public(01)10884521007352(17)270301(10)2316716964
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K932295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2316716964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown